# SDR AALA971090

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SUPPORT STRUCTURE FOR ROLLER TRAY 2ND FROM RT OUTBOARD.  INSTALLED NEW ROLLER SUPPORT PER AARMD 51-10-00-21 REPAIR 1.  (M)
